# SDR SWIA202264703

- Difficulty date: January 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME FS 364.00 BETWEEN STGR 26L Â€“ 26R   (C CHECK RO 02/25/2022)   REPAIRED FRAME FS364.00 FROM STR 24L TO STR 24R. REF CRJ-700 SRM 53-21-23-201-008-A01. LEAK CHECK GOOD. OPS CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
